# SDR ASAA2020010831807

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 28,379 hours, 9,143 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. L/P 12158048 - #1 ENG FAULT 77-20861. THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE. ECONOMIC FAULT. DEFERRED PER T/C 78273000. #1 EGT T49.5 SYSTEM CLEANING (BEFORE CLEANING) S1 - 144.94, S2 - 99.32, S3, S4 - 161.22. GROUNDED - YES. PERFORMED B737-900 FIM 77-21 TASK 803.  VERIFIED FOUND FAULT LOGGED ON EACH OF LAST 10 FLTS. T49.5 S3 SHOWS ALL DASHES.  PERFORMED EGT CONNECTOR CLEANING REF B737-900 AMM 77-21-00-140-801, S2 AND S3 NOW WITHIN 1 OHM OF EACH OTHER. PRECAUTIONARY, PERFORMED EGT SYSTEM INSPECTION OF #1 EGT SYSTEM, ALL GOOD.  VERIFICATION TEST PER FIM GOOD. POST T49.5 EGT SYSTEM CLEANING ON #1 ENG. - S1 - 39.15, S2 - 18.05, S3 - 18.71, AND S4- 56.31.
